RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 1(361), Pages 171–172 (Mi umn1398)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Crude asymptotics of the probability of simultaneous high extrema of two Gaussian processes: the dual action functional

V. I. Piterbarga, B. Stamatovicb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b University of Montenegro

DOI: https://doi.org/10.4213/rm1398

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:1, 167–168

Bibliographic databases:

MSC: 60G15
Presented: A. V. Bulinski
Accepted: 23.11.2004

Citation: V. I. Piterbarg, B. Stamatovic, “Crude asymptotics of the probability of simultaneous high extrema of two Gaussian processes: the dual action functional”, Uspekhi Mat. Nauk, 60:1(361) (2005), 171–172; Russian Math. Surveys, 60:1 (2005), 167–168

Citation in format AMSBIB
\Bibitem{PitSta05}
\by V.~I.~Piterbarg, B.~Stamatovic
\paper Crude asymptotics of the probability of simultaneous high extrema of two Gaussian processes: the dual action functional
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 1(361)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn1398}
\crossref{https://doi.org/10.4213/rm1398}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2145669}
\zmath{https://zbmath.org/?q=an:1075.60026}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..167P}
\elib{http://elibrary.ru/item.asp?id=25787160}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 1
\pages 167--168
\crossref{https://doi.org/10.1070/RM2005v060n01ABEH000817}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000229893400011}
\elib{http://elibrary.ru/item.asp?id=18239484}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20444476495}


Linking options:
  • http://mi.mathnet.ru/eng/umn1398
  • https://doi.org/10.4213/rm1398
  • http://mi.mathnet.ru/eng/umn/v60/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dȩbicki K., Es-Saghouani A., Mandjes M., “Transient characteristics of Gaussian queues”, Queueing Syst., 62:4 (2009), 383–409  crossref  mathscinet  zmath  isi
    2. Hüsler J., Ladneva A., Piterbarg V., “On clusters of high extremes of Gaussian stationary processes with epsilon-separation”, Electron. J. Probab., 15:59 (2010), 1825–1862  crossref  mathscinet  zmath  isi  elib
    3. Dȩbicki K., Kosiński K.M., Mandjes M., Rolski T., “Extremes of multidimensional Gaussian processes”, Stochastic Processes Appl., 120:12 (2010), 2289–2301  crossref  mathscinet  zmath  isi
    4. Julia Farkas, Enkelejd Hashorva, “Tail approximation for reinsurance portfolios of Gaussian-like risks”, Scandinavian Actuarial Journal, 2013, 1  crossref  mathscinet  isi
    5. Dan Cheng, “Double extreme on joint sets for Gaussian random fields”, Statistics & Probability Letters, 2014  crossref  mathscinet  isi
    6. Hashorva E., Ji L., “Extremes and First Passage Times of Correlated Fractional Brownian Motions”, Stoch. Models, 30:3 (2014), 272–299  crossref  mathscinet  zmath  isi
    7. Zhou Yu., Xiao Y., “Tail asymptotics for the extremes of bivariate Gaussian random fields”, Bernoulli, 23:3 (2017), 1566–1598  crossref  mathscinet  zmath  isi  scopus
    8. Debicki K., Hashorva E., Liu P., “Uniform Tail Approximation of Homogenous Functionals of Gaussian Fields”, Adv. Appl. Probab., 49:4 (2017), 1037–1066  crossref  mathscinet  isi
    9. Bai L., Debicki K., Liu P., “Extremes of Vector-Valued Gaussian Processes With Trend”, J. Math. Anal. Appl., 465:1 (2018), 47–74  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:296
    Full text:111
    References:50
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019